# SDR AALA20131014013

- Difficulty date: October 14, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 46,940 hours, 22,235 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  ACCOMPLISHED QRH PROCEDURES & LIGHT WENT OUT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEAKING GROUND AIR CONDITIONING CHECK VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
